John Bamberg
John Bamberg
Verified email at uwa.edu.au
Title
Cited by
Cited by
Year
Tight sets and m-ovoids of finite polar spaces
J Bamberg, S Kelly, M Law, T Penttila
Journal of Combinatorial Theory, Series A 114 (7), 1293-1314, 2007
712007
Tight sets and m-ovoids of generalised quadrangles
J Bamberg, M Law, T Penttila
Combinatorica 29 (1), 1-17, 2009
462009
The crystallographic restriction, permutations, and Goldbach's conjecture
J Bamberg, G Cairns, D Kilminster
The American mathematical monthly 110 (3), 202-209, 2003
352003
Every flock generalized quadrangle has a hemisystem
J Bamberg, M Giudici, GF Royle
Bulletin of the London Mathematical Society 42 (5), 795-810, 2010
322010
Finite permutation groups with a transitive minimal normal subgroup
J Bamberg, CE Praeger
Proceedings of the London Mathematical Society 89 (1), 71-103, 2004
282004
Non-free points for groups generated by a pair of 2× 2 matrices
J Bamberg
Journal of the London Mathematical Society 62 (3), 795-801, 2000
212000
Overgroups of cyclic Sylow subgroups of linear groups
J Bamberg*, T Penttila**
Communications in Algebra® 36 (7), 2503-2543, 2008
202008
The classification of almost simple\tfrac {3} 2-transitive groups
J Bamberg, M Giudici, M Liebeck, C Praeger, J Saxl
Transactions of the American Mathematical Society 365 (8), 4257-4311, 2013
192013
Symplectic spreads
S Ball, J Bamberg, M Lavrauw, T Penttila
Designs Codes and Cryptography 32 (1-3), 9-14, 2004
192004
Generalised quadrangles with a group of automorphisms acting primitively on points and lines
J Bamberg, M Giudici, J Morris, GF Royle, P Spiga
Journal of Combinatorial Theory, Series A 119 (7), 1479-1499, 2012
182012
FinInG–Finite Incidence Geometry
J Bamberg, A Betten, P Cara, J De Beule, M Lavrauw, M Neunhoeffer
Version, 2014
172014
Point regular groups of automorphisms of generalised quadrangles
J Bamberg, M Giudici
Journal of Combinatorial Theory, Series A 118 (3), 1114-1128, 2011
172011
Unitals in the Desarguesian projective plane of order 16
J Bamberg, A Betten, CE Praeger, A Wassermann
Journal of Statistical Planning and Inference 144, 110-122, 2014
152014
A hemisystem of a nonclassical generalised quadrangle
J Bamberg, F De Clerck, N Durante
Designs, Codes and Cryptography 51 (2), 157-165, 2009
132009
A classification of transitive ovoids, spreads, and m-systems of polar spaces
J Bamberg, T Penttila
Forum Mathematicum 21 (2), 181-216, 2009
132009
A new infinite family of hemisystems of the Hermitian surface
J Bamberg, M Lee, K Momihara, Q Xiang
Combinatorica 38 (1), 43-66, 2018
112018
Generalized Quadrangles and Transitive Pseudo‐Hyperovals
J Bamberg, SP Glasby, T Popiel, CE Praeger
Journal of Combinatorial Designs 24 (4), 151-164, 2016
112016
Triple factorisations of the general linear group and their associated geometries
SH Alavi, J Bamberg, CE Praeger
Linear Algebra and its Applications 469, 169-203, 2015
112015
Intriguing sets in partial quadrangles
J Bamberg, F De Clerck, N Durante
Journal of Combinatorial Designs 19 (3), 217-245, 2011
112011
Bounds on the diameter of Cayley graphs of the symmetric group
J Bamberg, N Gill, TP Hayes, HA Helfgott, Á Seress, P Spiga
Journal of Algebraic Combinatorics 40 (1), 1-22, 2014
102014
The system can't perform the operation now. Try again later.
Articles 1–20